# SDR R61A201206230318

- Difficulty date: June 23, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 20,894 hours, 15,573 cycles
- Engine: Ge CF348E5
- Engine time: 20,054 hours, 15,022 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348E5
- Part serial: GEE193157
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 20,054 hours, 15,022 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

CREW REPORTED HIGH E2 LP VIBES DURING CRUISE.  CREW ALSO REPORTED E2 ITT 50-55 DEGREES HIGHER THAN E1.  CREW DECLARED AN EMERGENCY AND AS A PRECAUTION, SHUT DOWN E2 IN FLIGHT.  AIRCRAFT LANDED WITHOUT INCIDENT AT JAN.  MAINTENANCE TROUBLESHOT PER EMB AMM AND REMOVED AND REPLACED E2.
